Is Lancoprazole commonly used after endoscopy?
- 26 Jun 2005 by leoc
After an endoscopy the Doctor prescribed Lansoprazole 30 mg twice a day for 4 weeks, then one a day there after.[ No antibotic ] Because of red spots all over the lining of my stomach. This 30 mg twice a day seems very excessive to me ?? The last Endoscopy 3 years ago the doctor prescribed an antibotic for 10 days AND ONE 30MG PREVACID A DAY because of bacteria infection in the stomach. Any suggestions?
3 Jul 2005
If you just have an excessive amount of acid being produced in your stomach which would cause the redness and irritation to your stomach, then prevacid once or twice a day is normal. However, your doctor should have performed something called a urease breath test or some other test to determine if those red spots were being caused by a bacteria call H. pylori. If this is the case, then the appropriate treatment would be commonly 2 specific antibiotics and prevacid or prilosec to eradicate the bacteria and heal the lesions. I would double check if he found H pylori or not. That is very important in determining proper treatment.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... suspected giardia infection. I am feeling nauseous all the time and am wondering if it could be down to the lansoprazole. I am take 30mg twice a ...
1 answer • 7 Jan 2011
I've been on Morphine Sulphate Tablets (MST) for years but suddenly after a bout of other illnesses and a bunch of other drugs including ...
1 answer • 1 Apr 2012
Can anyone tell me what causes bloating? i have been like this for 4 years and take lansoprazole. I had a scan on my tummy october last year and the ...
1 answer • 20 May 2012
The following are the medications that my mother takes. Donepezil 10mg folic acid - 1mg hydrocodone /acetaminophen 5- 500 tb iboprufen - 600 mg ...
1 answer • 3 Sep 2013
... and have only started to see a difference in my symptoms. I was wondering by the time I've finished my course of lansoprazole (which I will ...
2 answers • 15 Sep 2014